MAUDE Adverse Event Report: RICHARD WOLF GMBH MIDI-SIZE; SHEATH RESECTOSCOPE 14.5FR

RICHARD WOLF GMBH MIDI-SIZE; SHEATH RESECTOSCOPE 14.5FR
Model Number 86770155
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device investigation is still on-going.
 
Event or Problem Description
It was reported that the ceramic tip came off inside of the patient during the procedure.The surgery was prolonged by an hour retrieving the fallen piece.Due to it, the patient required additional anesthesia.There was no report of injury to the patient, and the planned procedure was completed using a back-up device.

Brand Name
MIDI-SIZE
Common Device Name
SHEATH RESECTOSCOPE 14.5FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM  75438
MDR Report Key25220647
Report Number1418479-2026-00002
Device Sequence Number15902126
Product Code FDC
UDI-Device Identifier04055207028230
UDI-Public04055207028230
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/19/2026
Report Date (Section F) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number86770155
Device Catalogue Number86770155
Device Lot Number1579103
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2026
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/06/2026
Device Age11 MO
Event Location Hospital
Date Report to Manufacturer05/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/19/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA05/19/2026